Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal symptoms! Dr...Not!

Posted by KimberlyDi on October 14, 2003, at 16:03:21

In reply to Re: Effexor withdrawal symptoms!, posted by Dr...Not! on October 14, 2003, at 14:37:42

Oh yeah, nightmares. Last night was about the exploding outside AC unit that sent the fan blades spinning and knocking a hole in my brick wall. I about jumped out of my skin. Where do these nightmares come from?

KDi in Texas

> How could I forget to mention the NIGHTMARES! Technicolor, moving and swirling like Matrix Reloaded, epic, deep, terrifying, the most vivid dreams I've ever had - but I can't remember any details right now.
>
> They only happen the first night or two after a reduction.
>
> I also forgot to list the coldness, which sometimes comes as chills, sometimes just as freezing extremities. A hot bath will take care of that; after "the sweats," all you can do is change your sopping clothes for dry ones, until you can get home and take a shower. (Note: I recently had a kidney stone - my first, and last, I hope - and wonder if "the sweats" caused an unbalance somewhere?)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KimberlyDi thread:12459
URL: http://www.dr-bob.org/babble/20031010/msgs/269369.html